# SDR IPXA2021040167624

- Difficulty date: March 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 1976 AND RBL 20 HAS CORROSION.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT BETWEEN STA 1887 - STA 2007 AT RBL 25.550 IAW VT-SAA EA 011-5310-01-A8973 REV. IR AND UPS EO MD11-5310-79767-A. (MINOR)
